# SDR ASAA2017070221235

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,713 hours, 4,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20993
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 11,307 hours, 3,575 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED & REPLACED THE LEFT PACK TCV IAW AMM 21-61-21. GROUND VERIFICATION SUCCESSFUL, OPS CHECK NORMAL.
